MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING

NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING
Model Number 004691
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported one of the power cords in the column of the algo 5 newborn hearing screener had damaged insulation and provided photo.There was no patient involvement and no injury reported.
 
Additional Manufacturer Narrative
Initial report ref to natus complaint# (b)(4).Customer stated that the warning prompted a few times during a hearing screen, so she was unable to screen patient.She noted that she confirmed that all cords were secured.Upon further inspection, it was discovered that one of the power cords in column had damaged insulation.Also, the lock ring on the dc connector to the panel pc was not fully seated.It was advised to stop using the device and have a new cart column installed.Technical service shipped to customer one warranty replacement algo 5 cart column with wiring.Natus technical service manager confirmed the cable showing the damage is coming from the cart column.As part of this failure, the mera technician will also replace the dsp as the power cable used is associated with the dsp.There are no capa's related to this issue and this complaint does not identify a deficiency in the product design and therefore a capa is not required.Doc-(b)(4) algo 5 risk analysis hazard i.D.4.0 severity 6 is moderate and the risk rating 6 is low.Per qms-004442 complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.No complaint trends have been identified.Further investigation to be carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report ref to natus complaint# (b)(4).The field service technician on site completed repair.Field service reported replaced a column and dsp per techical support.Complete work and test.System boots and works properly.No return parts.Additional information received from field service technician, the damaged power cord appeared to have possibly rubbed against one of the cart wheels, over time had worn through the insulation.He replaced the cart column and dsp and had the staff run the equipment checks, which passed.Customer confirmed all was fixed regarding the issue.This failure was confirmed.Investigation result code: seattle|wear and tear.Closure rationale: complaint verified, resolved on-site and no further action necessary.Low safety risk of harm, individual complaint related to issue stated.Complaint will be included in trending data for further review and investigation if needed.

Brand Name
ALGO 5 CART COLUMN WITH WIRING
Common Device Name
ALGO 5 CART COLUMN WITH WIRING
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
walsh
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1, 
CA  
MDR Report Key13786749
Report Number9612330-2022-00014
Device Sequence Number19789315
Product Code GWJ
UDI-Device Identifier00382830043939
UDI-Public00382830043939
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004691
Device Catalogue Number004691
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown